# SDR ASAA2024032448639

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60579
- Aircraft time: 17,392 hours, 5,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP AT AFT END OF ROW ON FLOOR AIRCRAFT RIGHT IS COMING LOOSE. GROUNDED - YES. (RESOLVED ON W/O: 1993570 TASKCARD: N/R-00003 ) REPLACED LIGHT STRIP REF 33-51-15MEL PLACARD REMOVEDSEAMC NOTIFIED.
